# SDR DL76L050120

- Difficulty date: February 18, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 66,625 hours, 10,466 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT RIGHT ENGINE GEN DROPPED OFF LINE.  FOUND FIELD WIRE SHORTED AT CSD PLUG D10966.  REPAIRED SAME.
